Translator Disclaimer
June 2007 NP search problems in low fragments of bounded arithmetic
Jan Krajíček, Alan Skelley, Neil Thapen
J. Symbolic Logic 72(2): 649-672 (June 2007). DOI: 10.2178/jsl/1185803628

Abstract

We give combinatorial and computational characterizations of the NP search problems definable in the bounded arithmetic theories T$^2_2$ T$^3_2$.

Citation

Download Citation

Jan Krajíček. Alan Skelley. Neil Thapen. "NP search problems in low fragments of bounded arithmetic." J. Symbolic Logic 72 (2) 649 - 672, June 2007. https://doi.org/10.2178/jsl/1185803628

Information

Published: June 2007
First available in Project Euclid: 30 July 2007

zbMATH: 1118.03051
MathSciNet: MR2320295
Digital Object Identifier: 10.2178/jsl/1185803628

Rights: Copyright © 2007 Association for Symbolic Logic

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 2 • June 2007
Back to Top